# SDR HEEA072130

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,070 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Condition: Overheated
- Location: Oilcooler Blower
- Component: Oilcooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER BEARINGS OVERHEATED.
